MathSciNet Relay Station
MathSciNet bibliographic data
MR1965159 (2004b:37152) 37K20 (35Q53 37K10)
Geng, Xianguo Algebraic-geometrical solutions of some multidimensional nonlinear evolution equations. J. Phys. A 36 (2003), no. 9, 2289–2303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement